# SDR HEEA087156

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 15,119 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bushing
- Condition: Worn
- Location: Drive Link
- Component: Drive Link
- Component part number: 206010800103
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN BUSHING. REPAIRED.
